skin-hair-icon
Rashes on Skin wit Itchin
I've been taking medicine since year but as soon I stop the medicines it starts again. My AEC is Absolute Espenoil Could is 50% more than normal range. I've an Allergy with that I get Itching all over body then Rashes will come on the skin and after that it'll be like burning the skin. Please suggest
43 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Rasya Dixit
Dermatologist 13 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Hi You seem to be having chronic intermittent urticaria. In this condition there may be recurring itching and associated wheal or hives all over the body. This condition may be associated with underlying thyroid dysfunction or infection etc. However in most cases there is no need for alarm treatment is mostly symptomatic with antihistamines . Please continue antihistamines tablets as they have no or minimum side effects. It takes time for the condition to resolve but in most people it resolves by itself.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.